# SDR SWAA2021071291959

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY LIGHTS FOUND FWD BATTERY PACK (M01675) INOP /
